# SDR SIMA20131030011

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 26,758 hours, 24,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE PULLING INTO THE GATE SMELLED AN ELECTRICAL BURNING ODOR.  ONLY LASTED ABOUT A MINUTE THEN DISSAPATED.  ODOR IN COCKPIT ONLY.  FOUND CAPTAIN`S FLASHLIGHT WITH AN ELECTRICAL ODOR.  R & R FLASHLIGHT IAW AMM 33-50-16.
